@article{IVM_2021_5_a3,
author = {Yu. E. Gliklikh},
title = {Guiding {Potentials} and bounded solutions of differential equations on finite-dimensional non-compact maniforlds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--22},
year = {2021},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2021_5_a3/}
}
TY - JOUR AU - Yu. E. Gliklikh TI - Guiding Potentials and bounded solutions of differential equations on finite-dimensional non-compact maniforlds JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2021 SP - 16 EP - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_2021_5_a3/ LA - ru ID - IVM_2021_5_a3 ER -
Yu. E. Gliklikh. Guiding Potentials and bounded solutions of differential equations on finite-dimensional non-compact maniforlds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (2021), pp. 16-22. http://geodesic.mathdoc.fr/item/IVM_2021_5_a3/
[1] Gliklikh Yu., Kornev S., Obukhovskii V., “Guiding Potentials and Periodic Solutions of Differential Equations on Manifolds”, Global and Stochastic Anal., 6:1 (2019), 1–6
[2] Borisovich Yu.G., Bliznyakov N.M., Izrailevich Ya.A., Fomenko T.N., Vvedenie v topologiyu, Fizmatlit, M., 1995 | MR
[3] Krasnoselskii M.A., Topologicheskie metody v teorii nelineinykh integralnykh uravnenii, Gostekhizdat, M., 1956
[4] Krasnoselskii M.A., Zabreiko P.P., Geometricheskie metody nelineinogo analiza, Nauka, M., 1975
[5] Borisovich Ju.G., Gliklih Ju.E., “Fixed points of mappings of Banach manifolds and some applications”, Nonlinear Anal., 4:1 (1980), 165–192 | DOI | MR | Zbl
[6] Gliklikh Yu.E., Global and stochastic analysis with applications to mathematical physics, Springer-Verlag, London, 2011 | MR | Zbl
[7] Krasnoselskii M.A., Operator sdviga po traektoriyam differentsialnykh uravnenii, Fizmatlit, M., 1966 | MR